# SDR FDEA200907072512

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53970894200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB AT P 25LH , C 57.2 DAMAGED.  REPAIR PERFORMED BY TRIMMING THE DAMAGED FLANGE AND INSTALLING A REPAIR ANGLE IAW RAS/EFW/9000194/2009 ISS B, APPROVED BY EA 6-5310-129185.
